# SDR SWIA2023012067158

- Difficulty date: January 5, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 20,725 hours, 11,964 cycles
- System (JASC): 5700 · Wing Structure
- Part: Splice Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE BETWEEN FAIRINGS 195NL AND 192DL CORRODED.  REMOVED AND REPLACED SPLICE PLATE BETWEEN FAIRINGS 195NL AND 192DL REF. AMM 20-10-01.
